Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suggest treatment for weight loss, tiredness and worms in fecal matter

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1679 Questions
Question
I obviously have some sort of worm in my fecal matter. I know it is either a round worm or tapeworm. When I consulted my physician he laughed and gave me Linzess??. I have a worm as I CAN see though I'm very clean hence the doc laughing. I've lost a good deal of weight. I'm tired. I don't want to eat yet hungry. My stomach hurts up into my liver area. I can't sleep. I saw one symptom was seizures but I've had those since my teens so??? There is no leash law in my town and many dirty dogs/cats roam. They poo in my yard and get on my porch. It is sand everywhere.


I forgot to include I take a daily adult aspirin as a blood thinner and have been concerned about any meds which might ad to the blood thinning properties.
Mon, 5 Mar 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 37 minutes later
Brief Answer:
Deworming should be done.

Detailed Answer:
Hello,
Thanks for choosing HealthcareMagic for your query.
Most of the times adult helminths attaches to our intestines and absorbs nutrition from blood.Therefore a person who has parasitic infestion loses weight rapidly.Secondly these parasites attach to guts usually by piercing intestinal walls through suckers.Point of attachement of sucker acts as a small bleeding point and can cause lose of about 5-10 ml blood daily.Loss of appetite is again a sign of parasitic infestion.

Ideally every person should take deworming course once every year.
Linzess has no role stop it.

Take Albendazole 400 mg once daily before going to bed for 5 days.Don’t swallow it rather crush it and chew it.

After 5 days of treatment get a stool test done to look for residual infection.
However course of albendazole would be sufficient for you.

Hope i was helpful.
Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor